IJPAM: Volume 26, No. 4 (2006)

A PSEUDODIFFERENTIAL REGULARIZATION METHOD

Oscar Barraza$^1$, Marcela Sanmartino$^2$, Marcela Zuccalli$^3$
$^{1,2,3}$Department of Mathematics
Faculty of Exact Sciences
National University of La Plata
C.C. 172, ARGENTINA
$^1$e-mail: oscar@mate.unlp.edu.ar
$^2$e-mail: tatu@mate.unlp.edu.ar
$^3$e-mail: marce@mate.unlp.edu.ar


Abstract.In this paper a new regularization and renormalization method for ultraviolet infinities appearing in quantum field theory is presented. This procedure depends on a family of elliptic pseudodifferential operators. It is also shown that for a particular family of such operators the dimensional renormalization result can be recovered.

Received: November 7, 2005

AMS Subject Classification: 81T99, 35S05

Key Words and Phrases: dimensional regularization method, pseudodifferential operators, complex power methods

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 4